# SDR 99ZZZX486

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N441EL
- Make and model: Cessna 441
- Aircraft serial: 4410245
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 30143
- Condition: Mismanufactured
- Location: Mlg
- Component: Cleveland
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN LEFT AND RIGHT LANDING GEAR ARE RETRACTED, THE BRAKE ASSY, PN 30-143, MAKES HOLES IN THE UPPER WING SKIN HONEYCOMB, PN 572231-1.  AT THE SAME TIME, THE BRAKE PISTONS ARE PUSHED INTO THE HOUSING ALLOWING ENOUGH SPACE FOR THE BRAKE PADS, PN 066-07300, TO FALL OUT IN-FLIGHT.  THESE BRAKES ARE INSTALLED ON THE CESSNA 441 UNDER STC NR SA644GL.
